# SDR AALA20150527010

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 43,766 hours, 17,972 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED FLAPS UP.  FLAPS INDICATOR SHOWED A SPLIT & REMAINED AT FLAPS 1 DEGREE.  LANDED WITH FLAPS AT 1B DEGREE.  REPLACED THE FSEU.
